Skip to main content

Research Repository

Advanced Search

Bayes linear adjustment for variance matrices.

Goldstein, M.; Wilkinson, D.J.

Authors

D.J. Wilkinson



Contributors

J.M. Bernardo
Editor

J.O. Berger
Editor

A.P. Dawid
Editor

A.F.M. Smith
Editor

Citation

Goldstein, M., & Wilkinson, D. (1992). Bayes linear adjustment for variance matrices. In J. Bernardo, J. Berger, A. Dawid, & A. Smith (Eds.), Bayesian statistics 4. Proceedings of the Fourth Valencia International Meeting: Dedicated to the memory of Morris H. DeGroot, 1931-1989: April 15-20, 1991 (791-799). Oxford University Press

Publication Date 1992
Publisher Oxford University Press
Pages 791-799
Book Title Bayesian statistics 4. Proceedings of the Fourth Valencia International Meeting: Dedicated to the memory of Morris H. DeGroot, 1931-1989: April 15-20, 1991